# SDR RRXA003647

- Difficulty date: November 9, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: DOUGLAS
- Condition: Cracked
- Location: Sta X=147.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE BATH TUB FITTING OF AFT LWR RIB CAP AT ELEVATOR HINGE SUPPORT AT STA XE 147.9, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW FITTING AND INSTALLED IAW DC-8 SRM 51-1-24.
